CureZone   Log On   Join
Re: Mirena IUD Side Effects : followup
 
  Views: 54,480
Published: 15 years ago
 
This is a reply to # 70,143

Re: Mirena IUD Side Effects : followup


Hello again,

It has been almost 4 weeks since I've had the IUD removed. I am very happy that I had it out. I feel like me again. Not only do I have less of a feeling of bloatedness, but I also don't feel so irritable all the time. I feel like my sex drive is returning also.I no longer have discharge at all time either. After I had the IUD removed 2 days later I began to bleed, heavily. I did not know when I was supposed to get my period next so I was rather surprised. I bled heavily for 8 days straight, clotting and all, I was soaking through a tampon and making a large mark on the pad I was also wearing. I was very shocked at this because I had the IUD in for over a year and had not bled like this the whole time. Where had this all come from? A back up from all those months? That thought was scary to me. I was rather alarmed. But it stopped finally. My biggest complaint was the way my hormones went all out of wack. I was a complete mess for 2-1/2 weeks. I had never in my life been so messed up.
Well its all over now. Thank God. I will never place another foreign object in my body unless its life threatening. Now my biggest dilema will be what to use for birth control now.I think either having my tubes tied or my husband having a vasectomy will do it
Thanks for this web site it is awsome!!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.719 sec, (1)